Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Accidental Double Dose
Nov 26, 2012

Accidentally took a double dose of Reyataz/Norvir/Truvada. All websites and information seem to only say do not double dose but none say why and state to call emergency services in case of overdose.

Is the only problem that I'm at risk of experiencing side effects, could it potentially cause any damage or is there anything I should be concerned about?

Thank you for any information you might be able to provide

Response from Dr. Henry

I would not expect any health problems to develop after occasional accident double dosing of a HIV regimen such as yours. I would inform your HIV provider of the incident. KH



Previous
HIV positive and Pain in Left Rib Cage
Next
CIDP

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement